HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Hybrid mean square of $L$-functions.

Abstract : This paper discusses the Dirichlet's $L$-function $L(s,\chi)$ for a character $\chi$ mod $k$, and we prove a refinement of the error term using the result on Hurwitz Zeta function, proved by the author in an earlier paper.
Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-01104702
Contributor : Ariane Rolland Connect in order to contact the contributor
Submitted on : Monday, January 19, 2015 - 9:35:25 AM
Last modification on : Monday, March 28, 2022 - 8:14:08 AM
Long-term archiving on: : Monday, April 20, 2015 - 10:21:29 AM

File

9Article2.pdf
Explicit agreement for this submission

Identifiers

Collections

Citation

Mangala J Narlikar. Hybrid mean square of $L$-functions.. Hardy-Ramanujan Journal, Hardy-Ramanujan Society, 1986, Volume 9 -1986, pp.11-16. ⟨10.46298/hrj.1986.116⟩. ⟨hal-01104702⟩

Share

Metrics

Record views

36

Files downloads

296